# SDR DLM88951741

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Te Skin
- Condition: Delaminated
- Location: Elevator Tab
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AT HMV, ELEVATOR TAB WAS FOUND WITH DAMAGE ON TRAILING EDGE AT 8 INCHES FROM O/B END.  REPAIRED PER SRM 55-04.
